... symptoms of vicodin withdrawal I've been taking it for a little over a month 6 to 9 pills a day and I know I am about to get pretty sick it doesn't sound like a long tome to be taking it but I have been addicted to it for a while and every time I stop taking it no matter the duration of use it always feels worse. I don't have any money to buy a bunch of herbs so any advice would be greatly appreciated I don't want to be on this stuff any more no matter how much pain im in
Annie, trust and Believe me, I dont wish Opiate Addiction on my Ex's new Husband that lives with MY daughter! see what Im sayin? The Physical sickness, will suck, ya, but is nothin compared to the mental non-stop thoughts of gettn high and feelinthat fix! You need to drob a Grand on Herb(s)??? And quittem now. If not, I felt your pain and Misery 8+years. Good Luck. Be Cool. U know whattcha gotta do. JUSTIN
I have actually found that personally the physical symptoms that only last a couple weeks are worse the the mental because as soon as I start to feel better I don't want them as much but I just had my 3rd baby via c section and had the incision open up and had to have a second surgery and was upset that after I finally got off the pain meds I was put back on them and I'm not sure if I can handle 3 kids while dealing with the withdrawal symptoms I've done it before but I'm super exhausted since the new baby so I'm willing to try anything to keep my energy up and I'm really not looking forward to the restless leg syndrome that follows
Regardless you'll feel some withdrawal but if you lower your dose daily and once your down to 5mg a day cut that in half & try it for a few days. This is only a game plan take just enough & I don't know what you have to take to be not sick but whatever it is do like I said,benzodiazepines help so does weed(only thing besides dope ( I call all opiates dope) that I've found that does. Something about the bud makes you forget how sick you really are & I'm talking about being on 8 8mg Dilaudid(keytone of mophine) a day & then not having anything,not a fun merry go round of getting high,running out,trying to cop till NXT scrip then do it again. I started with vicodin too if I were you & it sounds like you figured that out id try what I said,it's the least painful,but you could go cold turkey & be sweating & cold,puking & shitting(excuse my language) & have anxiety through the roof? Good luck.
I just read your post and beleve me i know how you are feeling, i have been on pain meds for over 5yrs now due to many pain issues, R.A. fibro, 5 bad disc in my lower lombar spine the list goes on but the meds have messed up my life and i am starting to get off because I just hate being on them, at first i thought oh wow these make me feel good and i can work with no problem, i own my own bussiness of 12 yrs and its very hard and demanding on my body. i thought well i'll just take these for a couple months, yeah right! now its been 5 long suckie yrs and i'm slowly getting off of them, i was on 14 to 16 perks a day and 10 to 14 norcos as well, never in a millon yrs did i ever think that i would be hooked on pain meds and besides its aw good my doctor prescribed them to me so it ok and when i'm ready to get off of them i'll just stop, Right! Their are so many great people on the site that can help you out.
I am now perk free but still on the norcos but slowly tapering down, I have tryed to do it cold turkey but i just could'nt do it and i am a very strong minded kinda guy but I wanted to die with the withdrawls, O.M.G. it sucks!!! if you ever need advice and if i can help you in any way plz just let me know. Also as you know there are many great people on the site and many have become great friends and have gave me great advice as well as they don't judge you because of your problem.. if you want my help or the advice that i have been given and has helped me alot then just send me a personal Question if you like. Its very hard hun but there is hope and you will get threw this i promise!!! I'm doing it slowly so i know you can.. God Bless and my prayers are with ya.. There are alot of things that you can do for the withdrawls that wont cost you much. Good luck and plz if you need help don't ever be afraid to ask all my great friends off the site, they are all amazing and hey we all have issues and make mistakes but never let that keep you from asking any questions from the members on site, they are very loving and caring people!!! Mick from chicago...
I understand what you are going thru. The most important part to get off the pain med is to get professional help to eliminate the pain. Thru surgery or whatever is avaiable. 3 yrs ago i was on hydrocodone for pain and the way i got off was by getting surgery then replacing them with ibuprofen 800. I am now back on them for back pain n i am going thru shots to cure that then once my pain is at a livable level i will replace them with ibuprofen which seem to work for me for moderate pain and not additive. Its hard living with pain but you can do whatever you put your mind to. Goodluck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 1 answer
Posted 11 Feb 2012 • 1 answer
Posted 30 Mar 2012 • 3 answers
Posted 2 May 2013 • 1 answer
Posted 14 Dec 2016 • 2 answers